# SDR 99ZZZX4338

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Boeing 727-21
- Aircraft serial: 19007
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT/IND - FLT 713 - FUEL ODOR SMELL IN COCKPIT WITH PACK(S) OPERATING.  OPERATED PACKS FOR SEVERAL MINUTES, FUEL ODOR DISSIPATED, ALL OPERATIONS NORMAL.  (X)
